Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the existence of invariant measures

Author: Fred B. Wright
Journal: Bull. Amer. Math. Soc. 66 (1960), 506-507
MathSciNet review: 0124463
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. M. Gleason, Projective topological spaces, Illinois J. Math. vol. 2 (1959) pp. 482-489. MR 121775
  • 2. P. R. Halmos, The representation of monadic Boolean algebras, Duke Math. J. vol. 26 (1959) pp. 447-454. MR 121324
  • 3. F. B. Wright, The converse of the individual ergodic theorem, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 415-420. MR 117318

Additional Information